# SDR AALA201605229004

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 51,734 hours, 19,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  SEAT 10C EMER ESCAPE PATH LIGHT MOUNTED UPSIDE DOWN.  CORRECTLY INSTALLED SEAT 10C EMER ESCAPE PATH LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-19-400-001-A & 33-51-00-710-001-A.
